Often since starting oxbutynin about 6 weeks ago, I have swelling in my calves and ankles. I feel bloated, and have experienced weight gain. The medicine has definitely helped my incontinence, but I worry about the swelling, bloating and weight gain!
Hello mphillif. I read up on your question and the swelling of feet, ankles, is considered to be a serious side effect to taking Oxybutynin. It is suggested you seek medical attention as soon as possible or at least let your doctor be aware that this is happening. Regards, pledge
- Oxybutynin Information for Consumers
- Oxybutynin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxybutynin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2013 • 2 answers
Posted 24 Jun 2015 • 1 answer
Posted 19 Aug 2015 • 1 answer
Posted 20 Jul 2017 • 0 answers
Posted 2 days 21 hours ago • 1 answer